# SDR SWAA2016080854643

- Difficulty date: June 23, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-7
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9405
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LEFT  FLOOR TO SIDEWALL SUPPORT CORRODED AT BS 440.    R & R THE SUPPORT IAW SRM & DWG.
